direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publications

Journal articles
1V. R. Kostić, A. Międlar, and J. J. Stolwijk
On matrix nearness problems: distance to delocalization
SIAM J. Matrix Anal. Appl., Vol. 36, 2015, pp. 435–460.
[abstract] [bibtex]
@ARTICLE{KosMS15,
   title = {On matrix nearness problems: distance to delocalization},
   journal = {SIAM J. Matrix Anal. Appl.},
   fjournal = {SIAM Journal on Matrix Analysis and Applications},
   volume = {36},
   year = {2015},
   number = {2},
   pages = {435--460},
   issn = {0895-4798},
   mrclass = {65F15 (15A18)},
   mrnumber = {3336304},
   mrreviewer = {Alexander N. Malyshev},
   doi = {10.1137/140963479},
   pubdate = {2015-04-16},
   author = {Kosti{\'c}, V. R. and Mi{\k e}dlar, A. and Stolwijk, J. J.},
}
Technical reports
2V. Mehrmann, M. Schmidt, and J. J. Stolwijk
Model and Discretization Error Adaptivity within Stationary Gas Transport Optimization
TU Berlin, Institut für Mathematik, Preprint, 11–2017, 2017.
[abstract] [bibtex]
@TECHREPORT{MehSS17ppt,
   title = {Model and Discretization Error Adaptivity within Stationary Gas Transport Optimization},
   institution = {TU Berlin, Institut f{\"u}r Mathematik},
   year = {2017},
   type = {Preprint},
   number = {11--2017},
   pubdate = {2017-12-08},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-11-2017.rdf.html},
   author = {Mehrmann, V. and Schmidt, M. and Stolwijk, J. J.},
}
3P. Domschke, A. Dua, J. J. Stolwijk, J. Lang, and V. Mehrmann
Adaptive Refinement Strategies for the Simulation of Gas Flow in Networks using a Model Hierarchy
TU Berlin, Institut für Mathematik, Preprint, 3–2017, 2017.
[abstract] [bibtex]
@TECHREPORT{DomDSLM17ppt,
   title = {Adaptive Refinement Strategies for the Simulation of Gas Flow in Networks using a Model Hierarchy},
   institution = {TU Berlin, Institut f{\"u}r Mathematik},
   year = {2017},
   number = {3--2017},
   note = {arxiv: http://arxiv.org/abs/1701.09031},
   type = {Preprint},
   pubdate = {2017-01-31},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-03-2017.rdf.html},
   author = {Domschke, P. and Dua, A. and Stolwijk, J. J. and Lang, J. and Mehrmann, V.},
}
4J. J. Stolwijk and V. Mehrmann
Error Analysis and Model Adaptivity for Flows in Gas Networks
TU Berlin, Institut für Mathematik, Preprint, 2–2017, 2017.
[abstract] [bibtex]
@TECHREPORT{StoM17ppt,
   title = {Error Analysis and Model Adaptivity for Flows in Gas Networks},
   institution = {TU Berlin, Institut f{\"u}r Mathematik},
   year = {2017},
   number = {2--2017},
   type = {Preprint},
   pubdate = {2017-01-04},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-02-2017.rdf.html},
   author = {Stolwijk, J. J. and Mehrmann, V.},
}
5V. Mehrmann and J. J. Stolwijk
Error analysis for the Euler equations in purely algebraic form
TU Berlin, Institut für Mathematik, Preprint, 6–2015, 2015.
[abstract] [bibtex]
@TECHREPORT{MehS15ppt,
   title = {Error analysis for the {E}uler equations in purely algebraic form},
   institution = {TU Berlin, Institut f{\"u}r Mathematik},
   year = {2015},
   type = {Preprint},
   number = {6--2015},
   pubdate = {2015-04-17},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-06-2015.rdf.html},
   author = {Mehrmann, V. and Stolwijk, J. J.},
}

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe